What Happens If You Go Out in the Sun While Taking Bactrim Ds?

Answer

When you are taking Bacrim DS you are supose to be very careful with sun exposure. You burn easier while taking Bacrim DS and it can cause a rash to develop.
Q&A Related to "What Happens If You Go Out in the Sun While..."
dunno really, but until you know for sure. wear a hat and sunscreen. peace.
http://answers.yahoo.com/question/index?qid=200703...
Not Medical Advice. Nothing. Unless you develop photosensitivity as a side effect of antibiotics, sun exposure will have no bearing on use of antibiotic.
http://www.kgbanswers.com/what-will-happen-to-me-i...
This may be something you are interested in. Source(s) http://c444a9cnsbt-o6d0pahcmdpix1.hop.clickbank.net/.
http://answers.yahoo.com/question/index?qid=201308...
you will burn quite easily. even if you don't burn normally; & trust me. QUITE easily!
http://answers.yahoo.com/question/index?qid=200906...
About -  Privacy -  Careers -  Ask Blog -  Mobile -  Help -  Feedback  -  Sitemap  © 2014 Ask.com